# SDR UPS06M46420

- Difficulty date: March 7, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENG FAILURE, JUST AFTER COMING OUT OF REVERSE THRUST NR 3 ENG FLAMEOUT.  VISUALLY INSP'D NR 3 ENG, NO DEFECTS NOTED.  RAN ENG, ALL INDICATIONS NORMAL.  NO ALERTS.  OK FOR SERVICE.  HEAVY SNOW ON RNWY AT LANDING.
